# SDR RRXA98586

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5615378507
- Condition: Gouged
- Location: Bs 1395
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND SKIN GOUGED AT FS 1395 AT LONGERON 27 RIGHT.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-05604, AREA TREATED IAW DC-8 SRM 51-1-8.
